# SDR AALA20120509003

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 68,526 hours, 35,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT FROM LIGHTENING HOLE TO OUTBOARD EDGE OF CUSP SHEET, STATION 0687 FOR ELECTRICAL WIRING.  INSTALLED DOUBLER PER AARD 53-20-00-16.
